# SDR AALA202501228442

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 38,045 hours, 15,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ARMED LEVER PLATE LOOSE. SECURED R2 DOOR ARMING LEVER PLATE.
